# SDR AALA202101079008

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 66,073 hours, 25,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHT FAILED SYSTEM TEST FOR EMERGENCY POWER SUPPLY UNIT 13WL.  REPLACED BATTERY, PER AMM 33-51-38-000-002 AND 33-51-38-400-002.
